# SDR FDEA202202070237

- Difficulty date: February 7, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25593
- Aircraft time: 70,871 hours, 25,592 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#5 SLAT FOUND DISBONDED DURING ULTRASONIC INSPECTION REMOVED, REPLACED, ADJUSTED AND OPS CHECK #5 SLAT IAW B757 AMM 27-81-01-4
